# SDR 07FDEA02677

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC27361
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, I/B FLAP LOWER SKIN (I/B HALF) FOUND WITH NUMEROUS DENTS.   [08-15-07]   REPAIRED AS PER SRM 57-10-00 FIGURE 2 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
